# SDR DALA13030539207

- Difficulty date: June 15, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 48,632 hours, 25,757 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Catwalk
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CATWALK WILL NOT STOW PROPERLY.  REMOVED AND REPLACED DAMAGED LATCH ASSEMBLY PER AMM. REPOSITIONED CABLES. REMOVED AND INSTALLED CEILING ADJUSTMENT GUIDE AND VENTRAL STAIRWAY MOVEABLE CEILING. OPERATIONAL CHECKS GOOD. CREW REPORTED CATWALK WILL NOT STOW PROPERLY.
